# SDR UIEA2020070201478

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,690 hours, 11,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 18930031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE OUTBD FLANGE OF MAIN DECK CGO RAIL 189300-31 AND WEB OF MAIN DECK CARGO FLOOR AT STA 1890, LBL 98.2.  ACCOMPLISHED DAMAGE AREA REPAIR IAW EI NO T2020A53M-1664 REV 1 AND EI NO T2020A53M-1665 REV 1 AND DWG NR 814U6531 SH3 REV -.  JOB COMPLETED AND CONDITION CHECK NORMAL.
